MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS HUMERAL STEM, SIZE 7; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

ARTHREX, INC. UNIVERS REVERS HUMERAL STEM, SIZE 7; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Model Number UNIVERS REVERS HUMERAL STEM, SIZE 7
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 07/8/2022 it was reported by a sales representative via sems than an ar-9501-07p univers revers humeral stem was removed during a revision reverse total shoulder arthroplasty procedure on (b)(6) 2022 due to an infection.

Brand Name
UNIVERS REVERS HUMERAL STEM, SIZE 7
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15093533
Report Number1220246-2022-05292
Device Sequence Number4034910
Product Code HSD
UDI-Device Identifier00888867250390
UDI-Public00888867250390
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K161782
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberUNIVERS REVERS HUMERAL STEM, SIZE 7
Device Catalogue NumberAR-9501-07P
Device Lot Number19.04258
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2022
Initial Report FDA Received Date07/25/2022
Date Device Manufactured05/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown